EconPapers    
Economics at your fingertips  
 

Block Empirical Likelihood for Longitudinal Single‐Index Varying‐Coefficient Model

Yunquan Song, Ling Jian and Lu Lin

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: In this paper, we consider a single‐index varying‐coefficient model with application to longitudinal data. In order to accommodate the within‐group correlation, we apply the block empirical likelihood procedure to longitudinal single‐index varying‐coefficient model, and prove a nonparametric version of Wilks’ theorem which can be used to construct the block empirical likelihood confidence region with asymptotically correct coverage probability for the parametric component. In comparison with normal approximations, the proposed method does not require a consistent estimator for the asymptotic covariance matrix, making it easier to conduct inference for the model′s parametric component. Simulations demonstrate how the proposed method works.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/792196

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:792196

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:792196